# SDR SWIA202265844

- Difficulty date: April 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING - FWD FACE OF FWD SPAR HAS A GOUGE TO BARE METAL - WS 389L      (C-CHECK RO 6/1/2022)    REPAIRED L/H WING - FWD FACE OF FWD SPAR REF REO 601R-57-21-3586 REV -- DATED 2022-04-15.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
